skin-hair-icon
Hairfall increased after using minoxidil
I have been prescribed by a doctor from practo to use cipla tugain 5% and hairbless tablet for 3 months , nearly for two months my hairs are normally shedding but after that it has increased , now my regular hairfall in 20-30 , which is previously 10-15 ...i am using minoxidil at night one ml . Plz tell what to do i am so worried 😫
111 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It will become normal.. however treatment depends on the grade...You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is normal to see increased shedding due to minoxidil. This will stop.  Change the multivitamin you are using after every 2 months.
Next Steps
continue with treatment
Health Tips
consult online at monaris skin and hair clinic if needed. www.monarishair.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.